# SDR SWAA2016062053022

- Difficulty date: May 6, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 767, BETWEEN STR 27L TO STR 26L.  R & R SHEAR TIE IAW SRM.
